MathSciNet Relay Station
MathSciNet bibliographic data
MR238892 16.40 (14.00)
Quillen, Daniel On the endomorphism ring of a simple module over an enveloping algebra. Proc. Amer. Math. Soc. 21 1969 171–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement